# SDR AALA20170107003

- Difficulty date: January 7, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 53,616 hours, 26,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. SKIN CRACK AT FUSELAGE STATION 1418 AND L2L. REPAIRED IAW SRM 53-04-00.
